# SDR USAA060132

- Difficulty date: January 24, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 40,651 hours, 40,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 22 INCHES DOWN FROM TOP EDGE OF DOOR SKIN & AFT EDGE OF DOOR SKIN DAMAGED.  INSTALLED DOUBLER IAW SRM 52-00-01, DEFECT SIZE: 3 X 3 INCHES.
